Large deviations and multinomial probit choice

Large deviations and multinomial probit choice,10.1016/j.jet.2011.06.013,Journal of Economic Theory,William H. Sandholm

Large deviations and multinomial probit choice  
BibTex | RIS | RefWorks Download
We consider a discrete choice model in which the payoffs to each of an agentʼs n actions are subjected to the average of m i.i.d. shocks, and use tools from large deviations theory to characterize the rate of decay of the probability of choosing a given suboptimal action as m approaches infinity. Our model includes the multinomial probit model of Myatt and Wallace (2003) [5] as a special case. We show that their formula describing the rates of decay of choice probabilities is incorrect, provide the correct formula, and use our large deviations analysis to provide intuition for the difference between the two.
Journal: Journal of Economic Theory - J ECON THEOR , vol. 146, no. 5, pp. 2151-2158, 2011
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.